# SDR USAA20101018SB166

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6937307145
- Part serial: D00450
- Condition: Shorted
- Location: Cockpit
- Part time: 62,448 hours, 44,761 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BNA - LATE IN THE TAKEOFF ROLL, CREW REPORTED THE MASTER CAUTION ILLUMINATED ALONG WITH ALL LIGHTS ON SYSTEM ANNUNCIATOR PANEL.  CANCELLED AND CONTINUED TAKEOFF.  AFTER TAKEOFF, REVIEW FOUND DOZENS OF SYSTEM LIGHTS ILLUMINATED.  CYCLED LIGHT TEST, PUSHED ANNUNCIATOR PANEL - NO CHANGE, NO CIRCUIT BREAKERS POPPED.  FLIGHT RETURNED TO FIELD AT BNA AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  AFTER LANDING, CREW NOTED A LARGE AMOUNT OF WATER IN THE FORWARD GALLEY.  MAINTENANCE CHECKED THE FORWARD GALLEY FOR WATER LEAKS AND FOUND NONE.  NO EVIDENCE OF WATER INTRUSION IN AVIONICS EQUIPMENT AREA.  TRACED SHORT IN MASTER WARNING LIGHTS TEST CIRCUIT TO SHORT IN FIRE DETECTION PANEL.  COMPLIED WITH BOTTLE DISCHARGE FUNCTION.  REMOVED AND REPLACED ENGINE AND APU FIRE CONTROL MODULE PER MM 26-21-51, PAGE BLOCK 4.  PERFORMED SATISFACTORY OPERATIONAL TEST PER MM 26-21-51-714-012, STAP 1.G.  AIRCRAFT OK FOR SERVICE.
